Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin effects toodlebug

Posted by Edgefield on July 7, 2003, at 18:02:02

In reply to Wellbutrin effects, posted by toodlebug on July 3, 2003, at 18:46:01

I also had the headaches when I first started taking Wellbutrin, praise God that I no longer have that side effect. I had almost forgotten about it until I read your post.

Wellbutrin has helped with my appetite and cravings. I've also lost weight.

How are you doing?

God Bless


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:239064
URL: http://www.dr-bob.org/babble/20030701/msgs/239936.html